# SDR UHLA002459

- Difficulty date: August 29, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N802SA
- Make and model: Dhav DHC8311
- Aircraft serial: 250
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252B40124
- Condition: Cracked
- Location: Nlg Ww
- Part time: 18,614 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 29 - TNN-GSO - AFTER GEAR SELECTED UP NR 2 HYDRAULIC SYSTEM FAILED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO TTN.  MAINTENANCE INSTALLED FLEX LINE ON NLG DRAG STRUT ACTUATOR (PRESSURE SIDE).  PERFORMED INSPECTION IAW DMM 5-50-33, 12-10-20, 71-00-00 AND SAGMM 9.8.  PERFORMED GROUND RUN AND CHECK FLIGHT.  ALL OK AIRCRAFT RETURNED TO SERVICE.  (M)
